... this normal?
I have not being in that medication but in general most of this kind of medicines make your heart beat slowly and they are lower your blood pressure so that is why feel that way. I I have being in metropolol and it will make me fell very tierd I am feel like zombie all the time. Now I am on diltiazem and it's not as bad. Try to keep hydrated it help I hope you feel better.
- Bisoprolol Information for Consumers
- Bisoprolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bisoprolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jun 2010 • 1 answer
Posted 21 Aug 2010 • 1 answer
Supraventricular Tachycardia - SVT is ruining my life! It has gotten so bad lately that most days I?
Posted 27 Oct 2016 • 1 answer
Posted 3 Jul 2017 • 0 answers
Posted 1 day 8 hours ago • 0 answers